Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 154916, 23 pages
Research Article

Instable Trivial Solution of Autonomous Differential Systems with Quadratic Right-Hand Sides in a Cone

1Department of Complex System Modeling, Faculty of Cybernetics, Taras Shevchenko National University of Kyiv, Vladimirskaya Str. 64, 01033 Kyiv, Ukraine
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Technická 8, Brno University of Technology, 61600 Brno, Czech Republic
3Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Veveří 331/95, Brno University of Technology, 60200 Brno, Czech Republic

Received 5 October 2010; Accepted 2 November 2010

Academic Editor: Miroslava Růžičková

Copyright © 2011 D. Ya. Khusainov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • P. Sangapate, “New sufficient conditions for the asymptotic stability of discrete time-delay systems,” Advances In Difference Equations, pp. 1–8, 2012. View at Publisher ยท View at Google Scholar
  • Manlika Rajchakit, and Grienggrai Rajchakit, “Mean Square Exponential Stability of Stochastic Switched System with Interval Time-Varying Delays,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher ยท View at Google Scholar
  • Peiying Xiong, and Lihong Huang, “On pth moment exponential stability of stochastic fuzzy cellular neural networks with time-varying delays and impulses,” Advances in Difference Equations, vol. 2013, no. 1, pp. 172, 2013. View at Publisher ยท View at Google Scholar